# SDR SWAA2020042744145

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 51,916 hours, 30,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT 3DEF AND 6DEF INOP / REPLACED BATTERY PACK FOR EMERGENCY AISLE LIGHTS AT 3DEF AND 6DEF PER AMM 33-51-06-960-805. OPS CHECK GOOD.
